# SDR AWXA200200906

- Difficulty date: September 20, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 65,565 hours, 25,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE TWO EMERGENCY OVERHEAD LIGHTS IN THE FORWARD CABIN WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK , OPERATIONAL CHECK WAS GOOD.
